www.englishmed.com - Home

Start > Resource centre > Irregular verbs > A rash complaint Part 2

We have mixed up all the irregular verbs in the text below, try and find the correct place for each one..

A rash complaint Part 2 (Teacher: Michael)

On the whole, these appear fairly suddenly, are quite widespread and itch a lot. When a child has any medicine within the previous two weeks, then the drug may the cause. If you a drug could the cause, then in touch with your doctor before stopping any drug treatment.

To ease the itchiness associated with an allergy rash, use ordinary calamine lotion. If this doesn't the trick, then antihistamine tablets or medicines can tried. But if the itching is so bad that you need to use antihistamines, then you should probably medical advice.

If you that an allergy rash could have caused by something or , then stop all new foods and drinks that have for the first time in the last month.
Then re-introduce them one by one at weekly intervals - and spot which one brings the rash back.

Again, this is something that you should under your doctor's supervision.

Naturally, if a rash develops that you can't diagnose for certain, then you should always your doctor's opinion.

But there are things that you can to help of a rash.

And to honest, most rashes aren't anything much to worry about at all - as long as you use your common sense and the advice in this article!

Read the article

VLC ClozeMaker JavaScript Wizard.
All Rights Reserved.